| Catalog Number |
CAT00224 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that a small piece of a plastic cannula broke off during the case.We are unsure if the piece broke off inside the patient or outside as the piece was not recovered.There is no certainty on whether or not the piece was left inside the patient or not.There has been no piece recovered.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: cannula breaks.Probable root cause: application; excessive force; poor visualization through arthroscope.Manufacture date is not known.
Event or Problem Description